MathSciNet Relay Station
MathSciNet bibliographic data
MR743748 (86i:54035) 54F65 (54B10 54C25 54D45 57N20)
Curtis, Doug; Dobrowolski, Tadeusz; Mogilski, Jerzy Some applications of the topological characterizations of the sigma-compact spaces $l\sp{2}\sb{f}$ and $\Sigma $. Trans. Amer. Math. Soc. 284 (1984), no. 2, 837–846.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement